Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Azulfidine

Azulfidine

I've been taking Azulfidine 1 tablet twice a day for several years, I get terrible ringing in my ears and didn't realise it could be a side effect. Should I ask my doctor about it?

A myRAteam Member said:

Yes you should but did you read the material safety data sheet it will tell you all the side affects and that is how i stopped using prescription drugs.

posted over 3 years ago
A myRAteam Member said:

Yes you should!

posted over 3 years ago
A myRAteam Member said:

Wow I do know it could cause ringing in the ear

posted 5 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in